“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17652
School of Mathematics
  Title:   On the restricted size Ramsey number for a pair of cycles
  Author(s):  Zahra Rahimi (Joint with T. Luczak and J. Polcyn)
  Status:   Published
  Journal: Discrete Math.
  Vol.:  347
  Year:  2024
  Pages:   1-10
  Supported by:  IPM
For graphs H1, H2 by r∗(H1, H2) we denote the minimum number of edges in a graph G on r(H1, H2) vertices such that G → (H1, H2). We show that for each pair of natural numbers k,n, k ≤ n, where k is odd and n is large enough, we have r∗(Cn, Ck) = [(n + 1)(2n − 1)/2]+1.

Download TeX format
back to top
scroll left or right